Advertisement

Order

, Volume 36, Issue 3, pp 463–486 | Cite as

Monotonic Distributive Semilattices

  • Sergio A. Celani
  • Ma. Paula MenchónEmail author
Article
  • 38 Downloads

Abstract

In the study of algebras related to non-classical logics, (distributive) semilattices are always present in the background. For example, the algebraic semantic of the {→, ∧, ⊤}-fragment of intuitionistic logic is the variety of implicative meet-semilattices (Chellas 1980; Hansen 2003). In this paper we introduce and study the class of distributive meet-semilattices endowed with a monotonic modal operator m. We study the representation theory of these algebras using the theory of canonical extensions and we give a topological duality for them. Also, we show how our new duality extends to some particular subclasses.

Keywords

Distributive meet semilattices Monotonic modal logics DS-spaces Modal operators 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Notes

Acknowledgments

This paper has received funding from the European Union’s Horizon 2020 research and innovation programme under the Marie Skłodowska-Curie grant agreement No 689176, and the support of the grant PIP 11220150100412CO of CONICET (Argentina).

References

  1. 1.
    Calomino, I.M., Celani, S.A.: Some remarks on distributive semilattices. Comment. Math. Univ. Carolin. 54(3), 407428 (2013)MathSciNetzbMATHGoogle Scholar
  2. 2.
    Celani, S.A.: Representation of Hilbert algebras and Implicative Semilattices. Cent. Eur. J. Math. 1(4), 561–572 (2003)MathSciNetCrossRefGoogle Scholar
  3. 3.
    Celani, S.A.: Topological duality for Boolean algebras with a normal n-ary monotonic operator. Order 26(1), 4967 (2009)MathSciNetCrossRefGoogle Scholar
  4. 4.
    Celani, S.A.: Topological representation of distributive semilattices. Sci. Math. Japonicae Online 8, 4151 (2003)zbMATHGoogle Scholar
  5. 5.
    Chagrov, A., Zakharyaschev, M.: Modal logic. Volumen 35 of Oxford logic guides, New York (1997)Google Scholar
  6. 6.
    Chajda, I., Halas, R., Kühr, J.: Semilattice Structures. Vol. 30, Research and Exposition in Mathematics. Heldermann Verlagr (2007)Google Scholar
  7. 7.
    Chellas, B.F.: Modal logic: an introduction. Cambridge University Press, Cambridge (1980)CrossRefGoogle Scholar
  8. 8.
    Dunn, J.M., Gehrke, M., Palmigiano, A.: Canonical extensions and relational completeness of some substructural logics. J. Symb. Log. 70(3), 713–740 (2005)MathSciNetCrossRefGoogle Scholar
  9. 9.
    Düntsch, I., Orlowska, E., Rewitzky, I.: Structures with multirelations, their discrete dualities and applications. Fund. Inform. 100, 77–98 (2010)MathSciNetCrossRefGoogle Scholar
  10. 10.
    Gehrke, M.: Canonical Extensions, Esakia Spaces, and Universal Models. In: Bezhanishvili, G. (ed.) Outstanding Contributions to Logic, vol. 4, p 941. Springer, Netherlands (2014)Google Scholar
  11. 11.
    Gehrke, M., Jónsson, B.: Monotone bounded distributive lattice expansions. Math Jpn. 197213, 52 (2000)zbMATHGoogle Scholar
  12. 12.
    Grȧtzer, G.: General lattice theory. Academic Press, Birkhȧuser (1978)CrossRefGoogle Scholar
  13. 13.
    Hansen, H.H.: Monotonic Modal Logics. Master’s Thesis, University of Amsterdam, Faculty of Science, Institute for Logic, Language and Computation (2003)Google Scholar
  14. 14.
    Hansen, H.H., Kupke, C., Pacuit, E.: Neighbourhood structures: bisimilarity and basic model theory. Log. Methods Comput. Sci. 5(2), 138 (2009)MathSciNetCrossRefGoogle Scholar
  15. 15.
    Jonsson, B., Tarski, A.: Boolean algebras with operators. Part I. Amer. J. Math. 73(4), 891–939 (1951)MathSciNetCrossRefGoogle Scholar
  16. 16.
    Kojima, K.: Relational and neighborhood semantics for intuitionistic modal logic. Rep. Math. Log. 47, 87113 (2012)MathSciNetGoogle Scholar
  17. 17.
    Rewitzky, I.: Binary Multirelations. In: De Swart, H., Orowska, E., Schmidt, G., Roubens, M. (eds.) Theory and Application of Relational Structures as Knowledge Instruments, vol. 2929, p 259274. Springer, Berlin (2003)Google Scholar
  18. 18.
    Sotirov, V.H.: Modal theories with intuitionistic logic. In: Proceedings of the Conference on Mathematical Logic, Sofia, 1980, p 139171. Bulgarian Academy of Sciences, Sofia (1984)Google Scholar

Copyright information

© Springer Nature B.V. 2018

Authors and Affiliations

  1. 1.CONICET and Departamento de Matemáticas, Facultad de Ciencias ExactasUniversidad Nacional del CentroTandilArgentina

Personalised recommendations